# SDR SWAA2023012681902

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 LBL 3; BL 0; RBL 4.<[01] NO ALLOWABLE DAMAGE PART THAT DOES NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9C;[02] REMOVED ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 RBL 20; LBL 8.1 BRACKET P/N 149A8118-29 IAW SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] RECEIVED NEW ACB AFT BULKHEAD TO FLOOR SUPPORT P/N 149A8118-29 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 149A8118 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED AFT CARGO BEY AFT BULKHEAD LOWER SUPPORT ANGLE BS 947 IAW SRM 51-40-02-0G-0 AND DWG#149A8117 REV-C;[07] VERIFIED CORRECTIVE ACTION #6. VERIFIED MEASUREMENTS.
